Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/9605
Title: Compact groups with a dense free abelian subgroup
Authors: Dikranjan, Dikran
Giordano Bruno, Anna
Keywords: compact groupdense subgroupfree abelian subgrouptopological generatorstopological free rank\omega-divisible groupdivisible weight
Issue Date: 2013
Publisher: EUT Edizioni Università di Trieste
Source: Dikran Dikranjan and Anna Giordano Bruno, "Compact groups with a dense free abelian subgroup", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 45 (2013), pp. 137–150.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
45 (2013)
Abstract: The compact groups having a dense infinite cyclic subgroup (known as monothetic compact groups) have been studied by many authors for their relevance and nice applications. In this paper we describe in full details the compact groups $K$ with a dense free abelian subgroup $F$ and we describe the minimum rank $r_t(K)$ of such a subgroup $F$ of $K$. Surprisingly, it is either finite or coincides with the density character $d(K)$ of $K$.}
URI: http://hdl.handle.net/10077/9605
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.45 (2013)

Files in This Item:
File Description SizeFormat
Dikranijan_Bruno_RIMUT_45.pdf301.46 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

617
Last Week
0
Last month
0
checked on Apr 11, 2019

Download(s)

711
checked on Apr 11, 2019

Google ScholarTM

Check


This item is licensed under a Creative Commons License Creative Commons